I know I've seen posts where someone had gastroparesis. I had tests for it because I was having a lot of nausea, but it came back normal. My GI said it's not a symptom of CD, but could be because of meds. You should try to eat smaller meals, and you can search threads/google about
gastroparesis and maybe find more info to help you.
I agree with kaz...losing your voice could definitely be from reflux. I'd definitely ask your GI if you could try prilosec (or one of the other PPIs) and see if that helps.
Have you been on pred for 2 years?? If so, it's probably good that your dr wants you off it. If you don't have active disease, I would think you're safer without taking it....all the risks from pred are bad! What meds did he leave you on?
32 yr old female-dx with Crohn's in '97 after emergency resection and appendectomy, 2nd resection '05, Bilateral pulmonary emboli 10/09
Currently on Humira, Omeprazole, Effexor, Seroquel, Calcium, Vit D
Coumadin stopped 3/15/10!!!!
Post Edited (monkiray) : 8/19/2010 9:01:18 PM (GMT-6)